22 Publications

Mark all

[22]
2024 | Journal Article | IST-REx-ID: 17049 | OA
Cipolloni G, Erdös L, Henheik SJ, Schröder DJ. Optimal lower bound on eigenvector overlaps for non-Hermitian random matrices. Journal of Functional Analysis. 287(4). doi:10.1016/j.jfa.2024.110495
[Published Version] View | DOI | Download Published Version (ext.)
 
[21]
2023 | Journal Article | IST-REx-ID: 11741 | OA
Cipolloni G, Erdös L, Schröder DJ. Quenched universality for deformed Wigner matrices. Probability Theory and Related Fields. 2023;185:1183–1218. doi:10.1007/s00440-022-01156-7
[Published Version] View | Files available | DOI | WoS | arXiv
 
[20]
2023 | Journal Article | IST-REx-ID: 10405 | OA
Cipolloni G, Erdös L, Schröder DJ. Central limit theorem for linear eigenvalue statistics of non-Hermitian random matrices. Communications on Pure and Applied Mathematics. 2023;76(5):946-1034. doi:10.1002/cpa.22028
[Published Version] View | Files available | DOI | WoS | arXiv
 
[19]
2023 | Journal Article | IST-REx-ID: 12792 | OA
Cipolloni G, Erdös L, Schröder DJ. On the spectral form factor for random matrices. Communications in Mathematical Physics. 2023;401:1665-1700. doi:10.1007/s00220-023-04692-y
[Published Version] View | Files available | DOI | WoS
 
[18]
2023 | Journal Article | IST-REx-ID: 14408 | OA
Cipolloni G, Erdös L, Schröder DJ. Mesoscopic central limit theorem for non-Hermitian random matrices. Probability Theory and Related Fields. 2023. doi:10.1007/s00440-023-01229-1
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[17]
2023 | Journal Article | IST-REx-ID: 12761 | OA
Cipolloni G, Erdös L, Schröder DJ. Functional central limit theorems for Wigner matrices. Annals of Applied Probability. 2023;33(1):447-489. doi:10.1214/22-AAP1820
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[16]
2023 | Journal Article | IST-REx-ID: 14343 | OA
Cipolloni G, Erdös L, Henheik SJ, Kolupaiev O. Gaussian fluctuations in the equipartition principle for Wigner matrices. Forum of Mathematics, Sigma. 2023;11. doi:10.1017/fms.2023.70
[Published Version] View | Files available | DOI | WoS | arXiv
 
[15]
2023 | Journal Article | IST-REx-ID: 14849 | OA
Cipolloni G, Erdös L, Schröder DJ, Xu Y. On the rightmost eigenvalue of non-Hermitian random matrices. The Annals of Probability. 2023;51(6):2192-2242. doi:10.1214/23-aop1643
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[14]
2022 | Journal Article | IST-REx-ID: 12179 | OA
Cipolloni G, Erdös L, Schröder DJ. On the condition number of the shifted real Ginibre ensemble. SIAM Journal on Matrix Analysis and Applications. 2022;43(3):1469-1487. doi:10.1137/21m1424408
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[13]
2022 | Journal Article | IST-REx-ID: 10732 | OA
Cipolloni G, Erdös L, Schröder DJ. Thermalisation for Wigner matrices. Journal of Functional Analysis. 2022;282(8). doi:10.1016/j.jfa.2022.109394
[Published Version] View | Files available | DOI | WoS | arXiv
 
[12]
2022 | Journal Article | IST-REx-ID: 11418 | OA
Cipolloni G, Erdös L, Schröder DJ. Normal fluctuation in quantum ergodicity for Wigner matrices. Annals of Probability. 2022;50(3):984-1012. doi:10.1214/21-AOP1552
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[11]
2022 | Journal Article | IST-REx-ID: 12148 | OA
Cipolloni G, Erdös L, Schröder DJ. Rank-uniform local law for Wigner matrices. Forum of Mathematics, Sigma. 2022;10. doi:10.1017/fms.2022.86
[Published Version] View | Files available | DOI | WoS
 
[10]
2022 | Journal Article | IST-REx-ID: 12232 | OA
Cipolloni G, Erdös L, Schröder DJ. Density of small singular values of the shifted real Ginibre ensemble. Annales Henri Poincaré. 2022;23(11):3981-4002. doi:10.1007/s00023-022-01188-8
[Published Version] View | Files available | DOI | WoS
 
[9]
2022 | Journal Article | IST-REx-ID: 12243 | OA
Cipolloni G, Erdös L, Schröder DJ, Xu Y. Directional extremal statistics for Ginibre eigenvalues. Journal of Mathematical Physics. 2022;63(10). doi:10.1063/5.0104290
[Published Version] View | Files available | DOI | WoS | arXiv
 
[8]
2022 | Journal Article | IST-REx-ID: 12290 | OA
Cipolloni G, Erdös L, Schröder DJ. Optimal multi-resolvent local laws for Wigner matrices. Electronic Journal of Probability. 2022;27:1-38. doi:10.1214/22-ejp838
[Published Version] View | Files available | DOI | WoS
 
[7]
2021 | Journal Article | IST-REx-ID: 9412 | OA
Cipolloni G, Erdös L, Schröder DJ. Fluctuation around the circular law for random matrices with real entries. Electronic Journal of Probability. 2021;26. doi:10.1214/21-EJP591
[Published Version] View | Files available | DOI | WoS | arXiv
 
[6]
2021 | Journal Article | IST-REx-ID: 10221 | OA
Cipolloni G, Erdös L, Schröder DJ. Eigenstate thermalization hypothesis for Wigner matrices. Communications in Mathematical Physics. 2021;388(2):1005–1048. doi:10.1007/s00220-021-04239-z
[Published Version] View | Files available | DOI | WoS | arXiv
 
[5]
2021 | Thesis | IST-REx-ID: 9022 | OA
Cipolloni G. Fluctuations in the spectrum of random matrices. 2021. doi:10.15479/AT:ISTA:9022
[Published Version] View | Files available | DOI
 
[4]
2021 | Journal Article | IST-REx-ID: 8601 | OA
Cipolloni G, Erdös L, Schröder DJ. Edge universality for non-Hermitian random matrices. Probability Theory and Related Fields. 2021. doi:10.1007/s00440-020-01003-7
[Published Version] View | Files available | DOI | WoS | arXiv
 
[3]
2020 | Journal Article | IST-REx-ID: 6488 | OA
Cipolloni G, Erdös L. Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices. Random Matrices: Theory and Application. 2020;9(3). doi:10.1142/S2010326320500069
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 15063 | OA
Cipolloni G, Erdös L, Schröder DJ. Optimal lower bound on the least singular value of the shifted Ginibre ensemble. Probability and Mathematical Physics. 2020;1(1):101-146. doi:10.2140/pmp.2020.1.101
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 6186 | OA
Cipolloni G, Erdös L, Krüger TH, Schröder DJ. Cusp universality for random matrices, II: The real symmetric case. Pure and Applied Analysis . 2019;1(4):615–707. doi:10.2140/paa.2019.1.615
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

22 Publications

Mark all

[22]
2024 | Journal Article | IST-REx-ID: 17049 | OA
Cipolloni G, Erdös L, Henheik SJ, Schröder DJ. Optimal lower bound on eigenvector overlaps for non-Hermitian random matrices. Journal of Functional Analysis. 287(4). doi:10.1016/j.jfa.2024.110495
[Published Version] View | DOI | Download Published Version (ext.)
 
[21]
2023 | Journal Article | IST-REx-ID: 11741 | OA
Cipolloni G, Erdös L, Schröder DJ. Quenched universality for deformed Wigner matrices. Probability Theory and Related Fields. 2023;185:1183–1218. doi:10.1007/s00440-022-01156-7
[Published Version] View | Files available | DOI | WoS | arXiv
 
[20]
2023 | Journal Article | IST-REx-ID: 10405 | OA
Cipolloni G, Erdös L, Schröder DJ. Central limit theorem for linear eigenvalue statistics of non-Hermitian random matrices. Communications on Pure and Applied Mathematics. 2023;76(5):946-1034. doi:10.1002/cpa.22028
[Published Version] View | Files available | DOI | WoS | arXiv
 
[19]
2023 | Journal Article | IST-REx-ID: 12792 | OA
Cipolloni G, Erdös L, Schröder DJ. On the spectral form factor for random matrices. Communications in Mathematical Physics. 2023;401:1665-1700. doi:10.1007/s00220-023-04692-y
[Published Version] View | Files available | DOI | WoS
 
[18]
2023 | Journal Article | IST-REx-ID: 14408 | OA
Cipolloni G, Erdös L, Schröder DJ. Mesoscopic central limit theorem for non-Hermitian random matrices. Probability Theory and Related Fields. 2023. doi:10.1007/s00440-023-01229-1
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[17]
2023 | Journal Article | IST-REx-ID: 12761 | OA
Cipolloni G, Erdös L, Schröder DJ. Functional central limit theorems for Wigner matrices. Annals of Applied Probability. 2023;33(1):447-489. doi:10.1214/22-AAP1820
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[16]
2023 | Journal Article | IST-REx-ID: 14343 | OA
Cipolloni G, Erdös L, Henheik SJ, Kolupaiev O. Gaussian fluctuations in the equipartition principle for Wigner matrices. Forum of Mathematics, Sigma. 2023;11. doi:10.1017/fms.2023.70
[Published Version] View | Files available | DOI | WoS | arXiv
 
[15]
2023 | Journal Article | IST-REx-ID: 14849 | OA
Cipolloni G, Erdös L, Schröder DJ, Xu Y. On the rightmost eigenvalue of non-Hermitian random matrices. The Annals of Probability. 2023;51(6):2192-2242. doi:10.1214/23-aop1643
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[14]
2022 | Journal Article | IST-REx-ID: 12179 | OA
Cipolloni G, Erdös L, Schröder DJ. On the condition number of the shifted real Ginibre ensemble. SIAM Journal on Matrix Analysis and Applications. 2022;43(3):1469-1487. doi:10.1137/21m1424408
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[13]
2022 | Journal Article | IST-REx-ID: 10732 | OA
Cipolloni G, Erdös L, Schröder DJ. Thermalisation for Wigner matrices. Journal of Functional Analysis. 2022;282(8). doi:10.1016/j.jfa.2022.109394
[Published Version] View | Files available | DOI | WoS | arXiv
 
[12]
2022 | Journal Article | IST-REx-ID: 11418 | OA
Cipolloni G, Erdös L, Schröder DJ. Normal fluctuation in quantum ergodicity for Wigner matrices. Annals of Probability. 2022;50(3):984-1012. doi:10.1214/21-AOP1552
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[11]
2022 | Journal Article | IST-REx-ID: 12148 | OA
Cipolloni G, Erdös L, Schröder DJ. Rank-uniform local law for Wigner matrices. Forum of Mathematics, Sigma. 2022;10. doi:10.1017/fms.2022.86
[Published Version] View | Files available | DOI | WoS
 
[10]
2022 | Journal Article | IST-REx-ID: 12232 | OA
Cipolloni G, Erdös L, Schröder DJ. Density of small singular values of the shifted real Ginibre ensemble. Annales Henri Poincaré. 2022;23(11):3981-4002. doi:10.1007/s00023-022-01188-8
[Published Version] View | Files available | DOI | WoS
 
[9]
2022 | Journal Article | IST-REx-ID: 12243 | OA
Cipolloni G, Erdös L, Schröder DJ, Xu Y. Directional extremal statistics for Ginibre eigenvalues. Journal of Mathematical Physics. 2022;63(10). doi:10.1063/5.0104290
[Published Version] View | Files available | DOI | WoS | arXiv
 
[8]
2022 | Journal Article | IST-REx-ID: 12290 | OA
Cipolloni G, Erdös L, Schröder DJ. Optimal multi-resolvent local laws for Wigner matrices. Electronic Journal of Probability. 2022;27:1-38. doi:10.1214/22-ejp838
[Published Version] View | Files available | DOI | WoS
 
[7]
2021 | Journal Article | IST-REx-ID: 9412 | OA
Cipolloni G, Erdös L, Schröder DJ. Fluctuation around the circular law for random matrices with real entries. Electronic Journal of Probability. 2021;26. doi:10.1214/21-EJP591
[Published Version] View | Files available | DOI | WoS | arXiv
 
[6]
2021 | Journal Article | IST-REx-ID: 10221 | OA
Cipolloni G, Erdös L, Schröder DJ. Eigenstate thermalization hypothesis for Wigner matrices. Communications in Mathematical Physics. 2021;388(2):1005–1048. doi:10.1007/s00220-021-04239-z
[Published Version] View | Files available | DOI | WoS | arXiv
 
[5]
2021 | Thesis | IST-REx-ID: 9022 | OA
Cipolloni G. Fluctuations in the spectrum of random matrices. 2021. doi:10.15479/AT:ISTA:9022
[Published Version] View | Files available | DOI
 
[4]
2021 | Journal Article | IST-REx-ID: 8601 | OA
Cipolloni G, Erdös L, Schröder DJ. Edge universality for non-Hermitian random matrices. Probability Theory and Related Fields. 2021. doi:10.1007/s00440-020-01003-7
[Published Version] View | Files available | DOI | WoS | arXiv
 
[3]
2020 | Journal Article | IST-REx-ID: 6488 | OA
Cipolloni G, Erdös L. Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices. Random Matrices: Theory and Application. 2020;9(3). doi:10.1142/S2010326320500069
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 15063 | OA
Cipolloni G, Erdös L, Schröder DJ. Optimal lower bound on the least singular value of the shifted Ginibre ensemble. Probability and Mathematical Physics. 2020;1(1):101-146. doi:10.2140/pmp.2020.1.101
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 6186 | OA
Cipolloni G, Erdös L, Krüger TH, Schröder DJ. Cusp universality for random matrices, II: The real symmetric case. Pure and Applied Analysis . 2019;1(4):615–707. doi:10.2140/paa.2019.1.615
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications